Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 92, NWS Fort Worth, TX

April 20, 2012Montague County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 20, 2012, 12:02 AM CDT for Montague County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2012, 12:02 AM CDT (05:02 UTC)
Expired
Apr 20, 2012, 12:40 AM CDT
In force
38 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Montague County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 120 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 12:11 AM CDTHAIL 0.885 N Bowie, TXNICKEL SIZE HAIL 5 MILES NORTH OF BOWIE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 6:38 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-692 J/kg
Mixed-layer LCL
2163 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

684 
WUUS54 KFWD 200502
SVRFWD
TXC337-200600-
/O.NEW.KFWD.SV.W.0092.120420T0502Z-120420T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1202 AM CDT FRI APR 20 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 100 AM CDT

* AT 1202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED 4 MILES WEST OF BOWIE...MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONTAGUE AROUND 1215 AM...
  ST. JO AROUND 1230 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3351 9749 3347 9794 3365 9799 3389 9748
TIME...MOT...LOC 0502Z 252DEG 38KT 3359 9785

$$
3 follow-up statements
332 
WWUS54 KFWD 200518
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1218 AM CDT FRI APR 20 2012

TXC337-200600-
/O.CON.KFWD.SV.W.0092.000000T0000Z-120420T0600Z/
MONTAGUE TX-
1218 AM CDT FRI APR 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR EASTERN MONTAGUE COUNTY...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS 
STORM WAS LOCATED NEAR MONTAGUE...MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ST. JO AROUND 1230 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3389 9748 3354 9749 3353 9782 3372 9780
TIME...MOT...LOC 0518Z 252DEG 38KT 3364 9766

$$


92
919 
WWUS54 KFWD 200529
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 AM CDT FRI APR 20 2012

TXC337-200600-
/O.CON.KFWD.SV.W.0092.000000T0000Z-120420T0600Z/
MONTAGUE TX-
1229 AM CDT FRI APR 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR EAST CENTRAL MONTAGUE COUNTY...

AT 1229 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES SOUTHWEST OF ST. JO...MOVING EAST AT 40
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  3 MILES SOUTH OF ST. JO AROUND 1235 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3377 9749 3376 9748 3354 9749 3354 9750
      3356 9770 3372 9764
TIME...MOT...LOC 0529Z 257DEG 34KT 3362 9757

$$


92
042 
WWUS54 KFWD 200540
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1240 AM CDT FRI APR 20 2012

TXC337-200550-
/O.CAN.KFWD.SV.W.0092.000000T0000Z-120420T0600Z/
MONTAGUE TX-
1240 AM CDT FRI APR 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONTAGUE COUNTY
IS CANCELLED...

AT 1240 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN 
CANCELLED.

LAT...LON 3377 9749 3376 9748 3354 9749 3354 9750
      3356 9770 3372 9764
TIME...MOT...LOC 0540Z 257DEG 34KT 3364 9745

$$


92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 11:41 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 19, 11:41 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1141 PM CDT THU APR 19 2012

.AVIATION...
OUTFLOW FROM STORMS OVER NORTHWEST COUNTIES PUSHED INTO THE METROPLEX
WHILE WEAKENING WITH TIME. AFTER A BRIEF SHIFT AROUND TO
THE NORTH...WINDS SHOULD PICK BACK UP OUT OF THE SOUTH TO
SOUTHEAST AHEAD OF A COLD FRONT. THE FRONT CONTINUES TO TRUDGE
SOUTHEAST THROUGH OKLAHOMA AND NORTHWEST TEXAS...AND IS EXPECTED
TO REACH THE DALLAS-FORT WORTH METROPLEX AROUND 8 AM....AND THE
WACO AREA A COUPLE OF HOURS LATER. STORMS REMAIN ACTIVE ALONG AND
IMMEDIATELY BEHIND THE FRONT...AIDED BY A SHARPENING TROUGH WHICH
CONTINUES TO DIVE SOUTHEAST THROUGH THE CENTRAL PLAINS.

ISOLATED SHOWERS AND STORMS ARE A SLIM POSSIBILITY OVERNIGHT ASSOCIATED
WITH MESOSCALE BOUNDARIES AHEAD OF THE MAIN FRONT. WILL NEED TO
KEEP AN EYE ON NEW ACTIVITY DEVELOPING OVER WESTERN COUNTIES AS IT
WOULD APPROACH THE FORT WORTH AREA FROM THE WEST IN A FEW HOURS IF
IT HOLDS TOGETHER. WILL KEEP AT LEAST A VCSH FOR MUCH OF THE
OVERNIGHT HOURS...WITH THE POSSIBILITY OF ADDING THUNDER IF NEW
CELLS TO THE WEST CONTINUE TO INTENSIFY. WILL ALSO MENTION THUNDER
AROUND THE TIME OF FROPA IN THE MORNING. WINDS WILL SHIFT TO THE
NORTH BEHIND THE FRONT AND BECOME A BIT GUSTY BY MIDDAY. VFR
CONDITIONS AND LIGHTER WINDS CAN THEN BE EXPECTED FRIDAY EVENING
AS HIGH PRESSURE SLIDES IN ACROSS THE REGION.

30

&&

.UPDATE...
DUE TO THE NEARLY DRY ADIABATIC LAPSE RATES AND THE STRONG FORCING
THAT WILL BE OVERSPREADING THE REGION FROM THE NORTHWEST
TONIGHT...THE CONVECTIVE FORECAST IS HIGHLY SENSITIVE TO THE
AMOUNT OF MOISTURE AVAILABLE IN THE MID LEVELS...SPECIFICALLY
MOISTURE NEAR 700 MB. THE 00Z SOUNDING DATA FROM AROUND THE REGION
SHOWED THE MID LEVELS TOO DRY FOR CONVECTION AT FWD/DRT/MAF...BUT
INDICATED AMPLE MOISTURE AT AMA. TONIGHT/S FORECAST WOULD BE EASIER
IF WE HAD ANOTHER SOUNDING NEAR ABILENE...BUT WE DO NOT...SO WE
WILL HAVE TO INFER THAT GIVEN THE EXTENSIVE ACCUS FIELD THAT
DEVELOPED EARLIER...THAT THE MOISTURE IS AVAILABLE. THE RUC IS
PARTICULARLY AGGRESSIVE WITH INDICATING A POCKET OF MOISTURE FROM
SJT-ABI-SPS THAT WILL MOVE EASTWARD INTO THE WESTERN AND CENTRAL
ZONES LATER TONIGHT. THIS SOLUTION IS ALSO SUPPORTED BY THE HRRR.
THUS I THINK THERE ARE ENOUGH INDICATIONS THAT THIS POCKET OF
700MB MOISTURE DOES EXIST...AND AS IT ARRIVES INTO THE AREA LATER
TONIGHT...SHOULD RESULT IN AN INCREASE IN ELEVATED SHOWERS AND
STORMS ACROSS THE WESTERN ZONES. ACTIVITY SHOULD SPREAD EAST INTO
THE CENTRAL ZONES EARLY FRIDAY MORNING. HAVE INCREASED POPS TO
30-40 PERCENT ACROSS THE WESTERN AND CENTRAL ZONES. MARGINALLY
SEVERE HAIL WILL BE POSSIBLE WITH THE STRONGEST CELLS.

OTHERWISE...SMALL LINE SEGMENT OF STRONG/SEVERE CONVECTION OVER
THE NW ZONES WILL CONTINUE TO TRACK EAST ACROSS THE NORTHERN TWO
ROWS OF COUNTIES THROUGH THE LATE EVENING HOURS. AGAIN MARGINALLY
SEVERE HAIL IS THE MAIN THREAT WITH THESE ELEVATED STORMS...BUT
SUB CLOUD EVAPORATION MAY PROMOTE A LOW WIND THREAT AS WELL.

TR.92

&&

.PREV DISCUSSION... /ISSUED 315 PM CDT THU APR 19 2012/
THE NEXT 24 HOURS APPEAR TO BE THE MOST ACTIVE OVER THE NEXT 7
DAYS. THIS AFTERNOON A COLD FRONT EXTENDS ACROSS CENTRAL KANSAS
INTO WESTERN OKLAHOMA AND INTO THE TEXAS PANHANDLE. A DRYLINE IS
LOCATED ALONG A LINE FROM A SURFACE LOW NEAR CHILDRESS TO BIG
SPRING AND INTO THE BIG BEND REGION. A S/W TROF CURRENTLY DIGGING
ACROSS MONTANA AND WYOMING WILL DEEPEN OVER THE NEXT 12 HOURS IN
RESPONSE TO UPSTREAM RIDGE AMPLIFICATION OVER THE WEST COAST.
LATER TONIGHT...THE COLD FRONT WILL SLIDE FARTHER SOUTH AS MAIN
SURFACE LOW OVER THE MIDWEST CONTINUES NORTHEAST. THE ATMOSPHERE
ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA IS UNSTABLE HOWEVER IT
REMAINS STRONGLY CAPPED TO SURFACE BASED CONVECTION AND IS
EXPECTED TO REMAIN SO FOR MUCH OF THE EVENING. AS HEIGHT
FALLS/LARGE SCALE FORCING FOR ASCENT CONTINUES TO OVERSPREAD THE
SOUTHERN PLAINS TONIGHT...FORCING ALONG THE FRONT IS EXPECTED TO
INCREASE AND BECOME SUFFICIENT FOR THUNDERSTORMS TO DEVELOP
PRIMARILY ACROSS THE FAR NORTHWEST COUNTIES. FORECAST SOUNDINGS
ACROSS NORTHWEST PORTIONS OF THE CWA INDICATE THAT PARCELS FORCED
BETWEEN 800-700MB WILL HAVE LITTLE INHIBITION BETWEEN 10 PM AND
MIDNIGHT. SHEAR PROFILES WILL SUPPORT SUPERCELL STRUCTURES WITH
ANY STORMS THAT CAN DEVELOP DURING THIS TIME...HOWEVER THE PRIMARY
SEVERE WEATHER THREAT WILL BE LARGE HAIL GIVEN THE NEARLY DRY
ADIABATIC MID LEVEL LAPSE RATES AND HIGH LCL/S. FARTHER SOUTH NEAR
THE METROPLEX...STRONG INHIBITION WILL LIKELY REMAIN IN PLACE AND
CONVECTION WILL LIKELY HAVE TO WAIT ON THE FRONT. WILL HAVE THE
HIGHEST POPS RIGHT ALONG THE RED RIVER TAPERING OFF QUICKLY TO THE
SOUTH FOR TONIGHT.

COLD FRONT WILL MOVE THROUGH NORTH TEXAS TOMORROW MORNING WITH
CAPPING ERODING BY THIS TIME. SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED RIGHT ALONG AND BEHIND THE FRONT. BEST CHANCES WILL
BE ACROSS THE NORTHEAST AND EAST DURING THE MORNING...THEN SHIFT
TO THE SOUTHEAST COUNTIES BY EARLY AFTERNOON AS THE FRONT
PROGRESSES SOUTHWARD. RAIN AND THUNDERSTORMS WILL CLEAR THE CWA BY
TOMORROW EVENING WITH HIGH PRESSURE BUILDING IN AND COOLER
TEMPERATURES EXPECTED. HIGHS ON SATURDAY WILL ONLY BE IN THE LOW
70S WITH LOWS IN THE MID TO UPPER 40S.

THE WEEKEND AND MUCH OF NEXT WEEK LOOKS VERY QUIET WITH LITTLE
CHANCE FOR RAIN AND PLEASANT TEMPERATURES. MID LEVEL RIDGING LOOKS
LIKE IT WILL REMAIN IN PLACE FOR SEVERAL DAYS. THE GFS DOES INDICATE
AN AXIS OF MOISTURE AND INSTABILITY WORKING NORTH INTO THE SOUTHERN
PLAINS BY MIDWEEK WITH MODERATE NORTHWEST FLOW ALOFT. AT THIS TIME
SEE NO SIGNIFICANT SYSTEM THAT WILL BE SUFFICIENT TO INITIATE
CONVECTION BUT WILL CONTINUE TO MONITOR.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  60  70  47  71  50 /  30  60   5   0   0
WACO, TX              62  71  45  73  44 /  20  50   5   0   0
PARIS, TX             58  66  46  69  47 /  50  60  10   0   0
DENTON, TX            58  67  45  69  48 /  40  50   5   0   0
MCKINNEY, TX          60  68  46  70  48 /  40  60   5   0   0
DALLAS, TX            61  70  47  71  50 /  30  60   5   0   0
TERRELL, TX           60  69  45  72  46 /  20  60   5   0   0
CORSICANA, TX         62  71  47  73  48 /  20  60  10   0   0
TEMPLE, TX            62  74  46  74  46 /  20  50  10   0   0
MINERAL WELLS, TX     58  70  44  72  46 /  40  40   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/92
Hazardous weather outlook, Apr 19, 11:41 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1141 PM CDT THU APR 19 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210445-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1141 PM CDT THU APR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...MAINLY NORTHWEST OF A
LINE FROM GOLDTHWAITE TO HILLSBORO TO CANTON. SOME OF THESE STORMS
MAY BECOME STRONG TO SEVERE AND PRODUCE HAIL UP TO THE SIZE OF
HALF DOLLARS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT ACROSS
ALL OF NORTH TEXAS. SOME STRONG STORMS ARE POSSIBLE FRIDAY
AFTERNOON...PRIMARILY FOR LOCATIONS ALONG AND SOUTHEAST OF A
KILLEEN TO WACO TO TERRELL LINE.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND
TONIGHT ALONG AND NORTHWEST OF A LINE FROM RISING STAR TO DENTON
TO BONHAM.

In the hours before

Special weather statement, Apr 19, 8:48 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT THU APR 19 2012

TXZ100-101-115-200215-
JACK TX-STEPHENS TX-YOUNG TX-
848 PM CDT THU APR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN JACK COUNTY
  NORTHERN STEPHENS COUNTY
  YOUNG COUNTY

AT 847 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST
OF JACKSBORO TO 12 MILES NORTH OF BRECKENRIDGE...MOVING EAST AT 35
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON...GRAHAM AND
CRYSTAL FALLS.

CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...PENNY-SIZED HAIL...AND
WIND GUSTS TO 30 MPH CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3297 9902 3297 9896 3305 9896 3340 9864
      3340 9843 3347 9842 3347 9798 3344 9798
      3300 9838 3301 9843 3295 9843 3295 9858
      3286 9858 3285 9910
TIME...MOT...LOC 0147Z 270DEG 29KT 3339 9836 3293 9885

82/JLD
Special weather statement, Apr 19, 11:45 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1145 PM CDT THU APR 19 2012

TXZ129-200515-
EASTLAND TX-
1145 PM CDT THU APR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTLAND COUNTY

AT 1144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF CISCO NEAR ATWELL...MOVING
EAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CISCO AND EASTLAND.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3243 9912 3252 9875 3223 9863 3207 9893
      3208 9912
TIME...MOT...LOC 0444Z 261DEG 26KT 3226 9918

82/JLD
Special weather statement, Apr 19, 11:52 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CDT THU APR 19 2012

TXZ091-200515-
MONTAGUE TX-
1152 PM CDT THU APR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  MONTAGUE COUNTY

AT 1152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF BOWIE...MOVING NORTHEAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...FORESTBURG AND
STONEBURG.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3380 9748 3344 9749 3343 9798 3374 9798
TIME...MOT...LOC 0452Z 247DEG 36KT 3357 9794

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:52 PM CDTSevere Thunderstorm WarningFWDYoung53 min
Apr 19, 8:48 PM CDTSpecial Weather StatementFWDJack, Young27 min
Apr 19, 9:02 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young43 min
Apr 19, 11:45 PM CDTSpecial Weather StatementFWDEastland30 min
Apr 19, 11:52 PM CDTSpecial Weather StatementFWDMontague23 min
Apr 20, 2:03 AM CDTSpecial Weather StatementFWDGrayson27 min
Apr 20, 2:35 AM CDTSpecial Weather StatementFWDGrayson25 min
Apr 20, 3:03 AM CDTSpecial Weather StatementFWDFannin27 min
Apr 20, 4:16 AM CDTSpecial Weather StatementFWDDelta, Hopkins29 min
Apr 20, 4:46 AM CDTSpecial Weather StatementFWDTarrant29 min
Apr 20, 5:32 AM CDTSpecial Weather StatementFWDDallas28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.